Alert archive / Georgia / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 239, NWS Tallahassee, FL
NWS Tallahassee, FL issued this severe thunderstorm warning at Jul 28, 2006, 7:59 PM EDT for Worth County, Georgia. It was in force for 61 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 28, 2006, 7:59 PM EDT (23:59 UTC)
- Expired
- Jul 28, 2006, 9:00 PM EDT
- In force
- 61 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Worth County, GA
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 28, 8:25 PM EDT | TSTM WND DMG | Sylvester, GA | A FEW TREES AND POWERLINES DOWN IN SYLVESTER. HAIL OF UNKNOWN SIZE FELL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 12.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 734 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 1384 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 12 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS52 KTAE 290000 SVRTAE GAC321-290100- /O.NEW.KTAE.SV.W.0239.060728T2359Z-060729T0100Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 759 PM EDT FRI JUL 28 2006 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL WORTH COUNTY IN SOUTH CENTRAL GEORGIA THIS INCLUDES THE CITY OF SYLVESTER * UNTIL 900 PM EDT * AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SYLVESTER...AND MOVING WEST AT 5 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... GAMMAGE BY 805 PM EDT... 7 MILES NORTH OF PARKERVILLE BY 810 PM EDT... SYLVESTER A/P...6 MILES NORTH OF ALFORDS AND 9 MILES NORTH OF LIVINGSTON BY 815 PM EDT... RED ROCK BY 840 PM EDT... IN ADDITION TO HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN TALLAHASSEE. OR YOU CAN ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT SEVERE WEATHER. LAT...LON 3142 8373 3159 8373 3164 8399 3140 8399 $$ 38-GODSEY
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 28, 3:06 PM EDT, 4 hours 53 minutes earlier.
Area forecast discussion, Jul 28, 3:06 PM EDT, 4 hours 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 306 PM EDT FRI JUL 28 2006 .SYNOPSIS...THE BERMUDA RIDGE IS FIRMLY ENTRENCHED ACROSS THE GULF STATES WITH ITS AXIS VERY NEAR THE GULF COAST. YET ANOTHER SCORCHER IS IN PROGRESS ACROSS THE FORECAST AREA THIS AFTERNOON WITH MOST INLAND AREAS IN THE MID TO UPPER 90S AND RISING AT 2 PM EDT. UNOFFICIALLY, IT HAS ALREADY REACHED 100 IN TOWN HERE IN THE CAPITAL CITY, BUT NOT AT THE TLH ASOS. REGIONAL RADARS SHOW CONVECTION FIRING WELL TO OUR NW IN NW AL, AND WELL TO THE SE OVER THE WRN FL PENINSULA. ISOLATED TS HAVE ALSO DEVELOPED OVER IN SE GA AND NE FL, AND THESE ARE HEADED OUR WAY. && .SHORT TERM...TONIGHT THROUGH SUN NIGHT. WOULD NOT BE SURPRISED TO SEE A FEW MORE STRONG TO SEVERE STORMS THIS EVENING ACROSS OUR ERN ZONES LIKE LAST NIGHT. WE HAVE CHANCE POPS THERE, WITH SLIGHT CHANCE FURTHER W. THE RIDGE AXIS WILL SLIP SWD OVER THE NEXT FEW DAYS AND THIS WOULD WARRANT HIGHER POPS AND LOWER TEMPS. WE HAVE TRENDED IN THIS DIRECTION, BUT NOTE QUITE A DIFFERENCE IN THE MET AND MAV GUIDANCE FOR SAT. WE FAVORED THE WETTER MAV IN THE BLEND WHICH WAS CLOSER TO THE INHERITED FORECAST. BY SUN, THE MODELS ARE IN BETTER AGREEMENT THAT THE RIDGE AXIS WILL BE SOLIDLY S OF THE AREA, WITH A VORT LOBE SETTLING SWD ACROSS THE AREA. LIKELY POPS WERE USED FOR MOST AREAS. .LONG TERM...MON THROUGH FRI. THE GFS AND ECMWF FORECAST THE SURFACE BERMUDA RIDGE TO REMAIN NEAR OR JUST SOUTH OF THE REGION THROUGH THE PERIOD. BOTH MODELS MAINTAIN SOMEWHAT LOWER 500 MB HEIGHTS OVER THE AREA AS THIS REGION WILL BE WELL SOUTH OF A STRONG HIGH PRESSURE CENTER. THEY ALSO MAINTAIN AN AREA OF DEEP LAYER MOISTURE ACROSS THE REGION...THOUGH THE GFS CONTINUES TO LOOK WETTER THAN THE ECMWF. THIS PATTERN SHOULD YIELD A TYPICAL SUMMERTIME PATTERN...WITH SCATTERED MAINLY AFTERNOON AND EVENING STORMS...AND NEAR-AVERAGE TEMPERATURES. && .MARINE...WITH THE CESSATION OF THE SEA BREEZE, WELL SEE ONE MORE NIGHT OF ELY FLOW BEFORE WINDS SETTLE INTO A PERSISTENT ONSHORE FLOW PATTERN FOR THE NEXT 5 DAYS. WINDS AND SEAS WILL CONTINUE TO BE ENHANCED WITHIN THE SEA BREEZE CIRCULATION EACH AFTERNOON WITHIN ABOUT 10 NM OF THE COAST. && .AVIATION...VFR CONDITIONS FCST THRU THE PERIOD. ISOLD-WDLY SCT SHRA/TS WILL DEVELOP THIS AFTN ACCOMPANIED BY POSSIBLE MVFR-IFR VSBY/CIGS...MAINLY ALONG/E OF A LINE FROM VLD TO 40J...AS WELL AS TWEB ROUTE 117. INCLUDED SCT050CB FOR TLH AND VLD UNTIL 02Z. EXPECT VARIABLE WINDS AROUND 5 KTS...BECOMING SLY 5-10 KTS THIS AFTN. WINDS WILL BECOME LIGHT/VARIABLE LATER THIS EVENING. && .FIRE WEATHER...THE RH DIPPED BELOW 40 PERCENT AS OF 18Z TODAY OVER PARTS OF N FL, SO WE WILL GET MARGINAL DURATIONS IN SOME AREAS ONCE AGAIN TODAY. THINK THE START IS LATE ENOUGH TO PRECLUDE ISSUING A RED FLAG WARNING AT THIS TIME. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 73 95 73 92 / 20 50 50 60 PANAMA CITY 77 91 77 89 / 20 40 50 70 DOTHAN 74 95 74 91 / 10 40 40 60 ALBANY 74 96 74 93 / 20 40 40 50 VALDOSTA 74 96 74 92 / 30 50 40 60 CROSS CITY 74 92 73 91 / 30 60 30 40 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && AVIATION...JAMSKI LONG TERM...FOURNIER REMAINDER OF DISCUSSION...WOOL
Hazardous weather outlook, Jul 28, 4:09 AM EDT, 15 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 409 AM EDT FRI JUL 28 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-290815- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 309 AM CDT FRI JUL 28 2006 /409 AM EDT FRI JUL 28 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... THE WEATHER TODAY WILL BE MUCH LIKE THURSDAY...HOT WITH ISOLATED THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. ON THURSDAY THERE WERE REPORTS OF LARGE HAIL AND WIND DAMAGE ACROSS PORTIONS OF NORTH FLORIDA AND SOUTH GEORGIA AS SCATTERED THUNDERSTORMS DEVELOPED ALONG THE EAST COAST SEA BREEZE AND MOVED TOWARD THE WEST IN THE LATE AFTERNOON AND EVENING. THIS WILL LIKELY OCCUR AGAIN TODAY...WITH THE MAIN THREAT FOR LARGE HAIL AND WIND DAMAGE NEAR AND EAST OF A LINE FROM TALLAHASSEE FLORIDA...TO LAKELAND GEORGIA. SHOWERS AND THUNDERSTORMS IN THIS AREA WILL TEND TO BE MORE NUMEROUS THAN ELSEWHERE...WHERE RAIN CHANCES WILL ONLY BE IN THE 20 TO 30 PERCENT RANGE. HIGH TEMPERATURES WILL ONCE AGAIN REACH 95 TO 99 DEGREES. THE RELATIVE HUMIDITY WILL BE RATHER LOW THIS AFTERNOON SO THE HEAT INDEX WILL NOT BE MUCH HIGHER THAN THE ACTUAL AIR TEMPERATURE. HOWEVER...NORMAL PRECAUTIONS SHOULD BE TAKEN TO GUARD AGAINST HEAT STRESS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... RAIN CHANCES WILL INCREASE THIS WEEKEND AS AN UPPER LEVEL DISTURBANCE DEVELOPS OVER THE AREA AND INTERACTS WITH A MOIST UNSTABLE AIRMASS. RAIN CHANCES WILL GRADUALLY RETURN TO NORMAL NEXT WEEK. WIDESPREAD SEVERE WEATHER OR FLOODING IS NOT EXPECTED...BUT A FEW STORMS COULD BRIEFLY APPROACH SEVERE LEVELS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED LATER TODAY IF STRONG TO SEVERE STORMS BEGIN TO FORM LATE IN THE AFTERNOON AND EVENING HOURS. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. FOURNIER
In the hours before
Special weather statement, Jul 28, 7:17 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 717 PM EDT FRI JUL 28 2006 FLZ029-290000- LAFAYETTE- 717 PM EDT FRI JUL 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR LAFAYETTE COUNTY IN THE EASTERN FLORIDA BIG BEND...THE WARNING WILL BE ALLOWED TO EXPIRE... * UNTIL 800 PM EDT AT 714 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF OBRIEN...OR 10 MILES SOUTHEAST OF MAYO...MOVING NORTHWEST AT 25 MPH. THE STORM HAD WEAKENED...BUT WAS STILL CAPABLE OF PRODUCING WINDS FROM 25 TO 35 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING...AND SMALL HAIL. RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER THIS EVENING. 7-TREXLER
Special weather statement, Jul 28, 7:34 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 734 PM EDT FRI JUL 28 2006 GAZ147-160-290030- COOK-LOWNDES- 734 PM EDT FRI JUL 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR COOK AND NORTHWESTERN LOWNDES COUNTIES IN SOUTH CENTRAL GEORGIA... * UNTIL 830 PM EDT AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR HAHIRA...OR 10 MILES NORTHWEST OF VALDOSTA...MOVING NORTHWEST AT 5 MPH. THIS STORM WILL BE NEAR... ADEL BY 820 PM EDT. PEOPLE IN COOK AND NORTHWESTERN LOWNDES COUNTIES...INCLUDING THE CITIES OF HAHIRA AND ADEL...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, Jul 28, 7:36 PM EDT, 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 736 PM EDT FRI JUL 28 2006 GAZ125-290030- DOUGHERTY- 736 PM EDT FRI JUL 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DOUGHERTY COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 830 PM EDT AT 731 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PUTNEY...MOVING NORTHWEST AT 10 MPH. PEOPLE IN DOUGHERTY COUNTY...INCLUDING THE CITY OF PUTNEY...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, Jul 28, 7:43 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 743 PM EDT FRI JUL 28 2006 FLZ011-290045- JACKSON- 643 PM CDT FRI JUL 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR JACKSON COUNTY IN NORTH FLORIDA... * UNTIL 745 PM CDT AT 642 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF MARIANNA...MOVING WEST AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING PEA SIZE HAIL...WINDS OF 25 TO 35 MPH...TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING...AND HAIL. RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER THIS EVENING. 7-TREXLER
Special weather statement, Jul 28, 7:46 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 746 PM EDT FRI JUL 28 2006 GAZ127-290045- WORTH- 746 PM EDT FRI JUL 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WORTH COUNTY IN SOUTH CENTRAL GEORGIA... * UNTIL 845 PM EDT AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SYLVESTER...MOVING WEST AT 10 MPH. PEOPLE IN SOUTHERN WORTH COUNTY...INCLUDING THE CITIES OF SYLVESTER AND POULAN...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. DIME SIZE HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 38-GODSEY
Special weather statement, Jul 28, 7:57 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 757 PM EDT FRI JUL 28 2006 FLZ028-029-034-290100- DIXIE-LAFAYETTE-TAYLOR- 757 PM EDT FRI JUL 28 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DIXIE...LAFAYETTE AND TAYLOR COUNTIES IN NORTH FLORIDA...THE WARNING FOR DIXIE COUNTY WILL BE ALLOWED TO EXPIRE... * UNTIL 900 PM EDT AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATED AN AREA OF STRONG THUNDERSTORMS...6 MILES WEST OF CROSS CITY...MOVING NORTHWEST AT 20 MPH. THE STORMS ARE STILL CAPABLE OF PRODUCING SMALL HAIL...AND WINDS FROM 25 TO 30 MPH...VERY HEAVY RAIN WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. RESIDENTS SHOULD CONTINUE TO MONITOR THE WEATHER THIS EVENING. 7-TREXLER
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 27, 8:27 PM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 32 min |
| Jul 28, 5:19 PM EDT | Severe Thunderstorm Warning | TAE | Irwin | 26 min |
| Jul 28, 6:18 PM EDT | Severe Thunderstorm Warning | TAE | Lowndes | 57 min |
| Jul 28, 6:48 PM EDT | Severe Thunderstorm Warning | TAE | Worth | 42 min |
| Jul 28, 7:22 PM EDT | Severe Thunderstorm Warning | TAE | Lanier | 53 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.